# SDR NSVA20111101280

- Difficulty date: November 1, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N342NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 342
- Aircraft time: 1,767 hours, 1,631 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

FLIGHT 4878 DIVERTED DUE TO THE AFT BAGGAGE DOOR MASTER WARNING LIGHT ILLUMINATED.  IN ADDITION, UPON DESCENT THE CREW HEARD A LOUD BANG AND DECLARED AN EMERGENCY.  UPON LANDING, MAINTENANCE FOUND THE AFT BAGGAGE DOOR HANDLE IN THE FULL EXTENDED AND OPEN POSITION.
